On Localization of Zeros of an Entire Function of Finite Order of Growth

Тип публикации: статья из журнала

Год издания: 2017

Идентификатор DOI: 10.1007/s11785-016-0606-8

Ключевые слова: Entire functions of finite order of growth, Localization of zeros

Аннотация: The aim of the article is to find conditions on coefficients of a Taylor expansion of an entire function of finite order of growth in C that guarantee a specified number of zeros. If the Taylor coefficients of f are real we also give conditions to determine whether the number of real and imaginary zeros is finite or infinite, and whether they are real or imaginary. © 2016, The Author(s).

Ссылки на полный текст

Издание

Журнал: Complex Analysis and Operator Theory

Выпуск журнала: Vol. 11, Is. 2

Номера страниц: 393-416

ISSN журнала: 16618254

Авторы

  • Kytmanov Alexander M. (Siberian Fed Univ, Krasnoyarsk, Russia; Siberian Fed Univ, Krasnoyarsk, Russia)
  • Khodos Olga V. (Siberian Fed Univ, Krasnoyarsk, Russia; Siberian Fed Univ, Krasnoyarsk, Russia)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.